# SDR REXA2022072000511

- Difficulty date: June 5, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151035
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STR 23L IS CORRODED BETWEEN FS 1000-1031  RECEIVED NEW SERVICEABLE STRINGER MM670-35151- 035 LOCATED AND DRILLED NEW SERVICEABLE STRINGER SECTION FS977 TO FS1022 IAW CRJ900 SRM 51-40-11-001-001-A01 STRINGER SPLICE AT FS1022 REQUIRES FABRICATION FABRICATED NEW STRINGER SPLICE FOR FS1022 IAW CRJ900 SRM 53-00-03-201-001-A02 STRINGER SPLICE REQUIRES LOCATE AND DRILL LOCATED AND DRILLED NEW SERVICEABLE STRINGER SPLICE IAW CRJ900 SRM 51-40-11-001-001-A01.  INSTALLED STRINGER 23L FROM FS977 TO FS1022 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
